×

zbMATH — the first resource for mathematics

The concept of a simple point of an abstract algebraic variety. (English) Zbl 0031.26101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Chevalley, On the composition of fields, Bull. Amer. Math. Soc. 48 (1942), 482 – 487. · Zbl 0060.08301
[2] Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690 – 708. · Zbl 0060.06908 · doi:10.2307/1969105 · doi.org
[3] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54 – 106. · Zbl 0060.07001
[4] I. S. Cohen and A. Seidenberg, Prime ideals and integral dependence, Bull. Amer. Math. Soc. 52 (1946), 252 – 261. · Zbl 0060.07003
[5] W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, no. 3, Berlin, 1935. · JFM 61.0113.01
[6] -, Zum Dimensionsbegriff der Idealtheorie, Math. Zeit. vol. 42 (1937) pp. 745-766. · Zbl 0017.14901
[7] -, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. vol. 179 (1938) pp. 204-226.
[8] Saunders Mac Lane, Modular fields. I. Separating transcendence bases, Duke Math. J. 5 (1939), no. 2, 372 – 393. · Zbl 0021.10102 · doi:10.1215/S0012-7094-39-00532-6 · doi.org
[9] Friedrich Karl Schmidt, Über die Erhaltung der Kettensätze der Idealtheorie bei beliebigen endlichen Körpererweiterungen, Math. Z. 41 (1936), no. 1, 443 – 450 (German). · Zbl 0014.20002 · doi:10.1007/BF01180433 · doi.org
[10] B. L. van der Waerden, Moderne Algebra, vol. 2, Berlin, 1931. · Zbl 0002.00804
[11] Oscar Zariski, Some Results in the Arithmetic Theory of Algebraic Varieties, Amer. J. Math. 61 (1939), no. 2, 249 – 294. · Zbl 0020.39101 · doi:10.2307/2371499 · doi.org
[12] Oscar Zariski, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. 62 (1940), 187 – 221. · Zbl 0022.30501 · doi:10.2307/2371447 · doi.org
[13] Oscar Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. 53 (1943), 490 – 542. · Zbl 0061.33004
[14] Oscar Zariski, The theorem of Bertini on the variable singular points of a linear system of varieties, Trans. Amer. Math. Soc. 56 (1944), 130 – 140. · Zbl 0061.33101
[15] Oscar Zariski, A new proof of Hilbert’s Nullstellensatz, Bull. Amer. Math. Soc. 53 (1947), 362 – 368. · Zbl 0032.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.